# SDR AALA202412092353

- Difficulty date: December 3, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N958XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 16,342 hours, 4,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT CABIN DOOR ECAM MESSAGE KEPT COMING ON REPEATEDLY DURING FLIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
